# SDR SWAA2021081095327

- Difficulty date: July 16, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT HAS CRACKED STRINGER 22L AT STA 540 ; / [01] CUT AND REMOVED THE DAMAGED PART OF THE STRINGER 22L FROM BS 500D+12 - BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1 STEP 4B; [02] VERIFIED REMOVED DAMAGE PART OF THE STRINGER 22L FROM BS 500D+12 - BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1 STEP 4B; [03] VERIFIED REMOVED DAMAGE PART OF THE STRINGER 22L FROM BS 500D+12 - BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1 STEP 4B; [04] SRM 53-30-03-0I-01 IDENTIFICATION 1 AND SRM 53-00-03-2R-1 REPAIR 1 ARE APPLICABLE TO THIS A/C; [05] VERIFIED APPLICABILITY STATEMENT.; [06] REQUESTED HFEC INSPECTION OF THE REPAIR AREA IAW SRM 53-00-03-2R-1 REPAIR 1 STEP 4C; [07] HFEC INSPECTED CUT OUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071; [08] RECEIVED STRINGER SECTION FROM OSS FORMED AND HEAT TREATED TO 7075T6#0.036' CONDITION PER CUSTOMER RO NO 831342-SWA AND STINGER SPLICE FORMED AND HEAT TREATED IN THE FORM OF 7075T6#0.045' CUSTOMER RO NO 831355-SWA; LOCATED AND DRILLED ALL REPAIR PARTS AT BS510 TO BS540 STR 22L IAW EA#21-153-02109 REV-A AND SRM 53-00-03-2R-1 REPAIR-1 FIG-205 OK TO TREAT AND PRIME; [09] RECEIVED STRINGER SECTION FROM OSS FORMED AND HEAT TREATED TO 7075T6#0.036' CONDITION PER CUSTOMER RO NO 831342-SWA AND STINGER SPLICE FORMED AND HEAT TREATED IN THE FORM OF 7075T6#0.045'
